Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have headache, got stitches after head injury. Taking inroprofin, probiotics. Probiotics or injury reason?

Hi carol,
I hit my head on Saturday last week 6 days ago. At that time I started bleeding from my head and went to e r .
They put 3 staples in my head to stop bleeding. My question is I have some headaches all day long and I am taking inroprofin 3 times a day 1200 mg . Do you think the headaches are from this or from taking probiotics which I started at the same time?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will answer it as best I can.
As far as I know, probiotics dont cause headaches, its not even listed as a possible side effect. The pain is definitely because of your injury, once the healing process is complete, you should be back to normal.

I hope this answered your question.
Answered: Fri, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor